# SDR DXTA2011102704766

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 2,769 hours, 1,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 2007060459
- Condition: Failed
- Part time: 1,320 hours, 838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

2 HOURS INTO FLIGHT AT FL400, NOTICED AN UNKNOWN ODOR IN CABIN.  PASSENGERS CONFIRMED AND STARTED A DESCENT FOR LANDING AT THE NEAREST AIRPORT. PILOT AND PASSENGERS DONNED O2 MASKS.    ISOLATED ODOR TO THE CABIN ECU.  FOUND CABIN ACM SEIZED & OIL RESERVOIR BLACK.  INSTALLED EXCHANGE CABIN ACM AFTER CLEANING ALL REMOVED COMPONENTS AND DUCTS.  SERVICED ACM RESERVOIR. OPS CHECKED GOOD WITH NO SMOKE. LEAK CHECKED GOOD.  ALL WORK DONE IAW MM 21-51-00 & 35-20-02. OPS CHECKED GOOD WITH ENGINES OPERATING AND BLEED AIR ON.
